# SDR CALA2025030302540

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 78,584 hours, 34,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008571
- Condition: No Test
- Location: Zone 200
- Part time: 19,386 hours, 9,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - EPSU FWD LH MESSAGE FAILURE DISPLAYED ON TEST. REMOVED AND REPLACED FWD EMERGENCY POWER SUPPLY UNIT AS PER AMM 33-51-38/401. OPERATIONAL TEST GOOD.PARTS USED: 31-3350-9-9001, QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1749360 SN OFF 8571, POWER SUPPLY, P OFF 31-3350-9-9001 8571 ON 31-3350-9-9001 4341
